Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community


    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up


All communities will be placed in read-only mode (you will be able to see and search for posts but not start or reply to discussions) as we conduct maintenance. We will make another announcement when posting is re-opened. Thank you for your continued support and patience, and if you have any further questions, please email

Yours in health,
WebMD Community Management

Achy Knees
weloveshoes posted:
I was diagnosed with RA 8 years ago and I am currently taking Humira Shots.

For the past two weeks, my knees have been very achy and stiff. Not just in the morning, throughout the day. About 6 months ago I started walking 3 miles, 3-4 times a week. I haven't had any problems with my knees until now. It's been quite cold in Los Angeles, and I'm assuming this has a lot to do with the aches. But it seems my knees are getting the worst of it now. The achiness is making very difficult to exercise. Is this a temporary thing? Besides taking the shots, what else can I do to help ease this?
crystalscats responded:
You're doing the right thing by keep walking, don't let the ache stop that, you might just do less miles when really bothering you. Find time to rest after as well. It can very well be the cold. My knees react very quickly to cold and last a while. I know when it is going to rain, rain and cold is the worst for me! I've learned though worse if I do nothing must move each day and not give in to it. I never have a pain free day but colder days seem to be much worse on me. Our knees will never be the same again. We have good days and bad.
weloveshoes replied to crystalscats's response:
Thanks Crystal Cats for responding.

In addition to taking the Humira shot every two weeks, I have been taking Aleve when I need it. My Doctor wants to put me on Methotrexate (spelling) as well, but I refuse to. I don't want to be put on any more medications, unless I have no other choice.

I'm going to attribute the achy knees to the cold weather and just going to keep going on. The disease is what it is and I can't let it get me down. )

Helpful Tips

Dry eyes and dry mouthExpert
Patients with RA may develop dryness of the eyes and mouth due to a condition called secondary Sjogrens Syndrome. The dryness is due to ... More
Was this Helpful?
39 of 46 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.